Discussions By Condition: General well-being

contraception injection every 12 weeks

Posted In: General well-being 0 Replies
  • February 28, 2011
  • 07:19 AM

i have recently had the depro contraception injection about a week after i have been bleeding now constantley quite heavey now for 10 days now and i am still bleeding i was told my periods would reduced

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?